# SDR F3LA2022070500068

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08320
- Aircraft time: 12,473 hours, 5,507 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Rudder
- Part number: D5547100600800
- Part serial: HMC2411
- Condition: Misrigged
- Location: Zone 300
- Part time: 11,886 hours, 5,257 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP 231897 ITEM 1; CLIMBING THROUGH FL300 MODERATE AIRFRAME VIBRATION @ MACH.79 SLOWED TO .7 AND THE VIBRATION WENT AWAY.
CORRECTIVE ACTION: C/W TSM05-50-00-810-801-A FOR AIRFRAME VIBRATION/ C/W TYPE (5) INSPECTION. PERFORMED ADJUSTMENT OF THE RUDDER NEUTRAL POSITION REF AMM 27-24-00-820-001-B.
